# SDR RAIA9911004

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 864
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 8659567
- Condition: Failed
- Location: Left
- Part time: 1,892 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

4793 - FAT - LEFT BETA LIGHT WOULD NOT ILLUMINATE IN BETA MODE.  MAINTENANCE REPLACED LEFT BETA SWITCH.
